MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE
Catalog Number SNAPSECURE3W
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SNAPSECURE 3-WAY FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50828791
Report Number1417592-2026-45466
Device Sequence Number8543320
Product Code EYJ
UDI-Device Identifier20193489102717
UDI-Public20193489102717
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE3W
Device Lot Number24GBK029
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/24/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown